MathSciNet Relay Station
MathSciNet bibliographic data
MR2917411 35Q53 (35A01 35B10 35B30 35B44)
Moon, Byungsoo; Liu, Yue Wave breaking and global existence for the generalized periodic two-component Hunter-Saxton system. J. Differential Equations 253 (2012), no. 1, 319–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement